# SDR QXEA2014091100762

- Difficulty date: August 31, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 5,810 hours, 6,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK NR 5 CHAFED.  BLENDED IAW SRM 53-20-49.   FOUND TO BE WITHIN LIMITS IAW SRM 53-20-49 FIG 201 SHEET 2.  TREATED BLENDED AREAS ON SEAT TRACK NR 5 WITH ALODINE IAW SRM 51-21-10.
